# SDR ASAA2013052194867

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,165 hours, 7,803 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE ON MCDU, THERE ISNT A MENU SELECTION FOR SATCOM.  ACFT GROUNDED.  COULD NOT GET SATCOM TO FAIL ON GROUND.  SATCOM PROMPT ALWAYS PRESENT IN CDU AND SDU LIGHTS ALL GREEN WITH BOTTOM LIGHT BLINKING AS NORMAL.  PERFORMED SATCOM NR 1 & NR 2 TEST IAW AMM 23-15-00, OPS NORMAL, CONTACTED DISPATCH ON BOTH NR 1 & NR 2.  COMMUNICATIONS NORMAL.  ETOPS GND VERIFICATION SUCCESSFUL.
